Couldn't find what you looking for?

TRY OUR SEARCH!

I've been reading a lot of stories of things that have happened to girls after they took plan b one step and I have found absolutely nothing like my situation. i got my last period July 22-27th. 2 weeks into my cycle August 5th (ovulation)(pretty positive I was ovulating... had ovulation cramps and long stretchy and clear cervical mucus) I had unprotected sex and my boyfriend ejaculated in me. August 6th 2:00A.M. I took plan b one step (18 hours after sex). 2 weeks after taking the plan b I got lighter than normal bleeding. I have irregular periods but they still come on a pattern I can tell when I'm supposed to start. My period should have started around the 25-26th of August. So, 14 days after the first day of my period I had sex and bleeding started around 28 days after the first day of my period. My period should have came later than it did. So, 4 weeks after the first day of my period I bled. The bleeding lasted from August 19-22. Way lighter than usual and the cramping was terrible? Is this implantation bleeding? (I heard it wasn't supposed to cause bad cramping) I read implantation bleeding can happen around 4 weeks after the first day of your last period. I know it is rare but I seriously think I am one of the ones who weren't so lucky after taking it. I have been throwing up for months so that isn't a good indicator. But after I started bleeding I started feeling more nauseous and I've been getting dizzy. The dizziness causes me to be nauseous but hasn't caused me to throw up. I throw up from coughing or smells. Also, I have had weird leg pains in my thighs and hips like I've been doing active stuff but I have been sitting around not feeling well so I should have no leg pains. What is going on? Did I end up getting pregnant?

Loading...

Hi Lizzie,

It's unlikely you are pregnant.  Plan B is very effective taken within 72 hours.

Your side effects are typical of plan B.  Your next SEVERAL periods can be lighter or heavier than normal.  They can also be early or late.  You can have spotting, cramping, tender breasts, muscle aches too.

If you'd like you can take a home pregnancy test now.  You MUST use your wakeup urine for the best accuracy.  False negatives are common testing early.

Implantation bleeding is VERY light, just a few spots, no pad needed.

Again, side effects of Plan B can last for several months.  I don't think you are pregnant.

Hope it helps.

 

Reply

Loading...